# SDR CALA2011022300106

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 39,233 hours, 13,730 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Part number: 313A2714
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: NR 1 SAILBOAT AFT HEAT SHIELD ATTACH ANGLES AND WEB CORRODED.  REPAIRED PER ECRA 5450-01862. ACCOMPLISH A PERMANENT REPAIR WITHIN 30 MONTHS FROM 21-FEB-2011.  INTERIM REPAIR ACCOMPLISHED ON NR 1 PYLON, AFT FAIRING LWR CHORD AS PER ECRA 5450-01862, PART 1.  ACCOMPLISH A PERMANENT REPAIR WITHIN 30 MONTHS FROM 21-FEB-2011.  NOTE TO PLANNING:  RECOMMENDED TIME OF ACCOMPLISHMENT FOR PART 3 IS AT THE 4C CK.  ENSURE THAT P/N 313A2714-2 IS AVAILABLE AT THE 4C CHECK.
